# SDR VNAA202410030004

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: 601R146104
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183259 DISCREPANCY: THE RH OUTBOARD FLAP HINGE ARMS AT WS178.00 HAS PLAY IN THE FWD AND AFT LUG FITTINGS CORRECTIVE ACTION:REMOVED AND INSTALLED SERVICEABLE R/H O/B FLAP AFT LUG FITTING PN 601R14610-4 AT WS 178 IAW MHIRJ CMM 57-53-04
